# SDR AALA202409042823

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 61,388 hours, 25,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMP LIGHT. OPERTIONAL CHECK GOOD. PER AMM 33-51-00.
